# SDR 07FDEA02362

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436835
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME SHEAR TIE IS BUCKLED/CRACKED BS 720, 1" I/B OF STR 26L, WL 151 (MKD).  REPLACED DAMAGED SHEAR TIE AT FWD PIT STA 720, 1" INBD OF STR 26L.  REF SRM 51-30-02 PG 1-12, THIS IS CLASSIFIED AS A MAJOR REPAIR.
